# SDR UPS99830958

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE FUSELAGE SKIN AT THE FWD UPPER CORNER OF THE FWD SERVICE DOOR WAS CRACKED.  CUT OUT THE DAMAGED AREA AND REPAIRED THE SKIN IAW SRM 53-2-0 FIG 14.
